The zero-distribution and the asymptotic behavior of a Fourier integral

Haseo Ki, Young One Kim

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The zero-distribution of the Fourier integral ∫-∞ Q(u)eP(u)+izu du, where P is a polynomial with leading term -u2m (m ≥ 1) and Q an arbitrary polynomial, is described. To this end, an asymptotic formula for the integral is established by applying the saddle point method.

Original languageEnglish
Pages (from-to)455-466
Number of pages12
JournalJournal of the Korean Mathematical Society
Volume44
Issue number2
DOIs
Publication statusPublished - 2007 Jan 1

Fingerprint

Zero Distribution
Fourier Integral
Asymptotic Behavior
Saddle Point Method
Distribution of Zeros
Polynomial
Asymptotic Formula
Arbitrary
Term

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{70107ac7284549509c80d846ef3457fd,
title = "The zero-distribution and the asymptotic behavior of a Fourier integral",
abstract = "The zero-distribution of the Fourier integral ∫-∞ ∞ Q(u)eP(u)+izu du, where P is a polynomial with leading term -u2m (m ≥ 1) and Q an arbitrary polynomial, is described. To this end, an asymptotic formula for the integral is established by applying the saddle point method.",
author = "Haseo Ki and Kim, {Young One}",
year = "2007",
month = "1",
day = "1",
doi = "10.4134/JKMS.2007.44.2.455",
language = "English",
volume = "44",
pages = "455--466",
journal = "Journal of the Korean Mathematical Society",
issn = "0304-9914",
publisher = "Korean Mathematical Society",
number = "2",

}

The zero-distribution and the asymptotic behavior of a Fourier integral. / Ki, Haseo; Kim, Young One.

In: Journal of the Korean Mathematical Society, Vol. 44, No. 2, 01.01.2007, p. 455-466.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The zero-distribution and the asymptotic behavior of a Fourier integral

AU - Ki, Haseo

AU - Kim, Young One

PY - 2007/1/1

Y1 - 2007/1/1

N2 - The zero-distribution of the Fourier integral ∫-∞ ∞ Q(u)eP(u)+izu du, where P is a polynomial with leading term -u2m (m ≥ 1) and Q an arbitrary polynomial, is described. To this end, an asymptotic formula for the integral is established by applying the saddle point method.

AB - The zero-distribution of the Fourier integral ∫-∞ ∞ Q(u)eP(u)+izu du, where P is a polynomial with leading term -u2m (m ≥ 1) and Q an arbitrary polynomial, is described. To this end, an asymptotic formula for the integral is established by applying the saddle point method.

UR - http://www.scopus.com/inward/record.url?scp=33947127396&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33947127396&partnerID=8YFLogxK

U2 - 10.4134/JKMS.2007.44.2.455

DO - 10.4134/JKMS.2007.44.2.455

M3 - Article

AN - SCOPUS:33947127396

VL - 44

SP - 455

EP - 466

JO - Journal of the Korean Mathematical Society

JF - Journal of the Korean Mathematical Society

SN - 0304-9914

IS - 2

ER -